# SDR F3LA2014013001002

- Difficulty date: January 11, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 39,535 hours, 19,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C8 S2 CHECK.  MAIN CABIN AFT FLOOR SUPPORT BEAM AFT OF SEAT TRACK BEAM Y 1732 HAS CORROSION AT FR 68.  REMOVED CORROSION ON AFT CABIN FLOOR SUPPORT BEAM IAW SRM 51-74-00 & FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14 PB 101 FIG 102, SH 1.  R & R FLOOR SUPPORT BEAM IAW SRM 51-42-11 FIG 5 & 7.
